# SDR SWIA201540946

- Difficulty date: March 2, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 38,662 hours, 31,829 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN HAS CORROSION IN BETWEEN NUTPLATE AND INNER SKIN AT ACCESS PANEL LOCATION 832BR.   BLENDED CORROSION AND REPLACED NUTPLATES ON PAX DOOR INNER SKIN AT ACCESS PANEL 823BR IAW; SRM.  ORIGINAL MATERIAL THICKNESS WAS 0.040" REF SRM, REMOVED 0.008", REMAINING MATERIAL THICKNESS IS 0.032", MEASURED WITH TOOL, TUC7197 DUE 31AUG2015.  FOUND TO BE OUT OF LIMITS REF SRM MAX ALLOWED 0.004", 10 PERCENT.  RECEIVED AND COMPLIED WITH EA.
